# SDR ASAA2017111522579

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 9,735 hours, 3,160 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMPERATURE ILLUMINATED ON RECALL.  RESETS ON MASTER CAUTION RESET.  ACFT GROUNDED.  THE CONTROLLER FAULTED FLIGHT DECK TRIM VALVE. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00, TEST PASSED. FAULT RESET.
